24/7 Lawyer hotline: (216) 407-5199

Stevens-Johnson Syndrome Class Action Lawsuit

Stevens-Johnson Syndrome Class Action Lawsuit

A Stevens-Johnson Syndrome Class Action Lawsuit is being filed against the manufacturers of select drugs.

Officials say the makers of some drugs, including Motrin, Advil and Aleve, may not have warned consumers of the risk of Stevens-Johnson Syndrome (SJS).

Stevens-Johnson Syndrome (SJS), otherwise known as Toxic Epidermal Necrolysis, involves the decay of skin. The skin is said to deteriorate and decay. It can affect approximately 30-percent of one’s total area of skin.

Medical sources say Stevens-Johnson Syndrome begins with the malfunction of the body’s mucous membranes. As a result of a reaction to certain medications, these mucous membranes begin to dry up.

Why Might You File A Stevens-Johnson Syndrome Class Action Lawsuit?

You may be justified in filing a Stevens-Johnson Syndrome Class Action Lawsuit if you suffered from Toxic Epidermal Necrolysis, or Stevens-Johnson Syndrome, as a result of taking certain medications.

Notable companies like Johnson & Johnson manufacture certain drugs for wide consumption. These companies are responsible for disclosing information to the public. This information includes health and safety issues, and possible life-threatening concerns.

Since individuals were unaware of the risk some medications carry for Stevens-Johnson Syndrome, they may be liable for this type of injury. It is believed that if someone was well-aware of the risks of Stevens-Johnson Syndrome Class Action LawsuitStevens-Johnson Syndrome, they may not take the drug at all. It is plausible they would be more prepared, also, in the event of a health risk, or drug-related illness.

How Does Stevens-Johnson Syndrome Start?

Stevens-Johnson Syndrome begins with our body’s own reaction to certain medications. Common medications are known for causing Stevens-Johnson Syndrome can include:

  • Sulfa-based medications
  • Amoxicillin
  • Penicillin
  • Erythromycin
  • Dilantin
  • Carbamazepine
  • NSAIDS
  • Motrin
  • Ibuprofen
  • Septra

Some of these medications have been known to cause Stevens-Johnson Syndrome in certain individuals. When the mucous membranes in the skin become compromised, red patches begin to form across the body. This is an initial stage of Stevens-Johnson Syndrome.

These patches can grow larger and become irritated, and itchy. Some have been reported to lose their eye sight as a result of Stevens-Johnson Syndrome.

The skin is our body’s largest organ. When the skin becomes compromised, it can lead to serious illness, infection, or even death.

If you begin to experience the symptoms of Stevens-Johnson Syndrome, call an experienced Stevens-Johnson Syndrome Lawsuit Attorney today.

NOTE: It is imperative that you seek medical treatment right away if you believe you or a loved one is suffering from Stevens-Johnson Syndrome. THIS ARTICLE IS NOT INTENDED TO GIVE MEDICAL ADVICE, NOR SHOULD IT BE USED TO TREAT, DIAGNOSE OR MEDICATE ANYONE. ALWAYS SEEK ATTENTION FROM A QUALIFIED MEDICAL PROVIDER IF YOU BELIEVE YOU ARE SUFFERING FROM STEVENS-JOHNSON SYNDROME, OR ANY OTHER SERIOUS ILLNESSES.